# SDR UPS00234241

- Difficulty date: October 13, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- Aircraft time: 46,781 hours, 34,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK FOUND AT BS 1183 BULKHEAD VERTICAL BEAM RBL 26.83 AT WL 259.5.  REPAIR CARRIED OUT IAW APPENDIX D OF EO B727-5311-0631.
